# SDR CA140110006

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,450 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING IT WAS NOTED THAT SMOKE AND SPARKS WERE ORIGINATING FROM RT  INBD WHEEL AREA.  MAINTENANCE REMOVED WHEEL AND DISCOVERED BOTH BEARINGS HAD FAILED. IT WAS EVIDENT THAT THE BEARINGS HAD SEVERLY BROKEN DOWN.  THE INNER BEARING APPEARED TO BE THE WORST.  ALSO, THE INNER BEARING ID HAD WELDED ITSELF TO THE AXLE.  ASSOCIATED WHEELS, BRAKE UNITS AND AXLE WERE ALL DAMAGED AND HAD TO BE REPLACED.
